# SDR DALA2025031001811

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 23,761 hours, 2,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 SEAT TRACKS AT FR 73 TO FR 74, Y = +/- 1959 WERE FOUND CORRODED. CORRECTIVE ACTION: COMPLIED WITH ERA 624749-14. (0848991)
